MathSciNet Relay Station
MathSciNet bibliographic data
MR2767970 (2012a:03100) 03C64 (03E15 28E15)
Friedman, Harvey; Kurdyka, Krzysztof; Miller, Chris; Speissegger, Patrick Expansions of the real field by open sets: definability versus interpretability. J. Symbolic Logic 75 (2010), no. 4, 1311–1325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement